# SDR CA010703035

- Difficulty date: June 15, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna 305 C
- Aircraft time: 14,593 hours
- Engine: Cont O47011
- System (JASC): 2434 · DC Generator-Alternator
- Part: Retainer
- Part number: 6682
- Condition: Broken
- Location: Alternator
- Part time: 113 hours
- Component: Alternator, Skytronics, 7565T1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALTERNATOR REMOVED FROM A/C ENGINE FOR INVEST. & TO SEE IF RETAINER CUP WS DAMAGED. SMALL PIECES OF METAL & RUBBER FELL OFF ACCESSORIES CASE UPON REMOVAL OF ALTNR. LOOKING AT ALTERNATOR SPLINE GEAR & DRIVE SHAFT, EVIDENCE OF DAMAGES WERE FOUND. RETAINING CUP WAS SHREDDED IN PIECES & ONLY ONE RUBBER BUSHING LEFT IN PLACE. AT TIME OF REMOVAL ALTNR WAS CHARGING PRO PERLY INDICATING THAT SHAFT OF ROTOR WAS STILL TURNING. RETAINING CUP & RUBBER BUSHINGS ARE MOUNTED BETWEEN SPLINE GEAR DRIVING SHAFT & ROTOR SHAFT OF ALTNR. THIS INSTATION IS DESIGNED TO SHEAR OFF & PREVENT DAMAGES TO ENGINE IN CASE WHERE AN ALTNR. THIS INST IS DESIGNED TO SHEAR OFF
